Doctor insights on:
Omnicef Pediatric Dosage
Been on omnicef- last dose tonight- now have diarrhea about x3 a day should I stop the antibiotic? Its for strep (which my tonsil still inflamed)
Baby lost appetite after dose 1 omnicef (cefdinir). Now diarrhea & vomiting after dose 2. Both taken with food. If stop antibiotic, how long until feels better.
Up to 10 hours: The majority of the medication should clear your baby's system after 9 or 10 hours, less than that if some of the dose was vomited. It will be important that your doctor is notified of this reaction so that an alternative medication can be prescribed to complete treatment of the original infection. Rehydration with a solution such as Pedialyte may help her feel better sooner. ...Read more
Can I have anaphylaxis reaction to omnicef (cefdinir) days after starting or would it be immediate?
Drug Reactions: Most allergic reactions occur within hours to two weeks after taking the medication and most people react to medications to which they have been exposed in the past. This process is called "sensitization." however, rashes may develop up to six weeks after starting certain types of medications. ...Read more
Is it ok to take phenermine with omnicef (cefdinir) and tussicaps. Which are amazing by the way (tussicaps)?
Not really: I would not taking your appetite suppressant together wit tussicaps because of possible drug interaction with central nervous system since tussicap have chlrorephenamine (antihistamine with sedation effect) and hydrocodone.I would not take your Phentermine till you are better with your cough. ...Read more
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for bladder infections. Side effects include upset stomach, possible colitis, skin reactions, and an overgrowth of yeast on the skin or vagina occurring during or after treatment. ...Read more
Hi, I’ve accidentally been giving my 4 year old omnicef 6ml twice daily instead of once daily (I’m used to giving it twice). He is 42lbs...he has been?
Call this #: You can call The American Association of Poison Control Centers 24/7 at (800) 222-1222. This way you can get an immediate response. I am not a pediatrician -so I won't try to answer your question, but some Health Tap questions are not answered for hours or days. The general health education site on Health Tap can't replace poison control or your child's care providers. ...Read more
Omnicef (cefdinir) said to take twice a day, is it ok to take with 8 hours in between doses instead of 12? Due to work, breakfast at 11:30am and dinner at 7:30pm
Yes: Yes it is ok to take it at 8 hours if that is what your schedule allows ...Read more
Diagnosed with acute sinusitis10 days ago. Fnp put me on omnicef (cefdinir) 300mg 2x daily for 10 days and some other decongestants. Has not improved. Should I go back, or give it more time/what else can I do?
Need re-examination: After 10 days on an antibiotic, your symptoms should have improved, though maybe not 100%. If not improved at all, might need stronger antibiotic, prescription nasal spray, etc. I also recommend saline nasal spray or sinus irrigation such as with a nettie pot. Take Guaifenesin (mucinex) also to thin out the secretions. ...Read more
Not "good, " may work:
Tooth abscess antibiotic protocol for adults:
pain/infection localized at tooth
+ use penicillin
- allergic to penicillin, use clindamycin
pain/infection has spread (pain around ear or below jaw line, or face has swelled)
+ use clindamycin
+ or, use a amoxicillin/metronidazole combo. ...Read more
Yes: If this is prescribed by your doctor. ...Read more
Zantac (ranitidine): Can help with nausea & diarrhea.Get a more detailed answer ›
Spitting rule: If they spit it up within the first few minutes you can repeat a full dose. If it sits for 5-30min, no more than half. If >30 I would't give any. It is often good to wait an hour or two & be sure the kid has kept down something else for a good while before attempting to re-dose, or you'll just loose another dose. ...Read more
I am experience extreme side effects while on the antibiotic omnicef (cefdinir). What should I do?
Stop it call doctor: Stop it and call your doctor now. ...Read more
Is it normal to feel very energetic after you cure your bronchitis? I'm on omnicef (cefdinir) and I was feeling tired/down. Now I feel energetic andfullofenergy
I was prescribed omnicef (cefdinir) for acne. Is long term, periodic use safe? I take for four days and acne stays away for about 3 months. Dr keeps refilling rx
Omnicef (cefdinir) for Acne: As with all drugs, there are side effects: http://www. Drugs. Com/sfx/omnicef-side-effects. Html. There is also the danger of altering your normal body's bacterial flora and acquiring a second infection. Short term use and cycling off for 3 months may offer the best balance between the risks and benefits of any long term antibiotic use. ...Read more